Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2015, Article ID 761302, 5 pages
http://dx.doi.org/10.1155/2015/761302
Research Article

Constant Mean Curvature Spacelike Surfaces in Lorentzian Warped Products

1Departamento de Matemáticas, E.S.I. Informática, Universidad de Castilla-La Mancha, 02071 Albacete, Spain
2Departamento de Matemáticas, Campus de Rabanales, Universidad de Córdoba, 14071 Córdoba, Spain

Received 13 August 2015; Accepted 4 October 2015

Academic Editor: Jacopo Bellazzini

Copyright © 2015 Juan A. Aledo and Rafael M. Rubio. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Juan A. Aledo and Rafael M. Rubio, “Constant Mean Curvature Spacelike Surfaces in Lorentzian Warped Products,” Advances in Mathematical Physics, vol. 2015, Article ID 761302, 5 pages, 2015. https://doi.org/10.1155/2015/761302.